# SDR USAA2009061591480

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 33,563 hours, 12,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 687 - EWR - EEL - EMERGENCY LIGHT LENS COVER MISSING AT DOOR 1L.  MAINTENANCE REPLACED LENS COVER.
